# SDR FDEA201308021747

- Difficulty date: August 2, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 57,069 hours, 13,009 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN ACCESS DOOR CUTOUT BETWEEN XORS 683.4 AND XORS 713.6, TEN FASTENER HOLES FOUND CRACKED INDICATION DURING OPEN HOLE HIGH FREQUENCY EDDY CURRENT INSPECTION.  CARRIED OUT BUSHING REPAIR IAW SRM 57-20-02, REPAIR 5, FIG 201 REV 53 AND EA 1-5710-T0301691 PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
